MathSciNet Relay Station
MathSciNet bibliographic data
MR2093539 41A50
Shahzad, Naseer Generalized $I$-nonexpansive maps and best approximations in Banach spaces. Demonstratio Math. 37 (2004), no. 3, 597–600.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement